# SDR AALA202209308383

- Difficulty date: September 15, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES AND UPPER SURFACE OF FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE PLATE BETWEEN BODY STATION 500 A AND BODY STATION 500 I RIGHT BUTT LINE 24. FABRICATED NEW PART PER SRM 53-00-53-2R-5.
